RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 179–224 (Mi izv3069)  

This article is cited in 1 scientific paper (total in 1 paper)

A projectivity criterion of complete algebraic abstract varieties

B. G. Moishezon


Full text: PDF file (6375 kB)

Bibliographic databases:
Received: 04.06.1963

Citation: B. G. Moishezon, “A projectivity criterion of complete algebraic abstract varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 179–224

Citation in format AMSBIB
\Bibitem{Moi64}
\by B.~G.~Moishezon
\paper A~projectivity criterion of complete algebraic abstract varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 179--224
\mathnet{http://mi.mathnet.ru/izv3069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=160782}
\zmath{https://zbmath.org/?q=an:0125.10303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3069
  • http://mi.mathnet.ru/eng/izv/v28/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Tankeev, “On a global theory of moduli of algebraic surfaces of general type”, Math. USSR-Izv., 6:6 (1972), 1200–1216  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:231
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019